# SDR SWAA2022031528119

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT FRAME STA 500B BRACKET ASSY (P/N 417A2106-29) BETWEEN STR 24L-25L WL 162 HAS CORROSION AROUND FASTENER HOLES / EVALUATED MATERIAL LOSS FOR ATTACH BRACKET IN FWD PIT FRAME STA 500B BETWEEN STR 24L - 25L 100% LOSS. SRM 53-00-07-1A-1. FABRICATED NEW CLIP I.A.W DWG 417A2150 REV AF AND E.A 1907 17 IR AND SWA E.A. 1-753-35534 REV IR. P/N 417A2106-29.
